|More is Better Less Is Gooder ??
Apr 20, 2003
So what I the deal. My HIV Dr. (young boy learning) sees my BP as a bit high (has always been above normal wants to give me meds for BP. I have seasonal allergies wants to give me Cortisone nose spray I feel like carp due to the HIV meds and he has already given Codeine for the pain and I asked for oxygen (which really helps when I feel like I drank a bottle of battery acid, dont drink or smoke) he said have more. So the question is meds for the effect of meds or . When I take a break from meds I feel grand no chest pain BP goes down etc . You will say try a different combo or different Dr. I will say stop meds wait till I get really sick then get back on them ( have a briefcase full) better to live well than to live bad and longer .. but you get Glaxo et al coin so what can you really say ???
| Response from Dr. Henry
Without more details I cannot provide any useful advice as to what might be a prudent course of action. A key factor in evaluating the success of any given regimen is that the patient should be able to tolerate it. My responses are not influenced in any way by any drug company. In fact, I have been a long-time proponent of more cautious use of HIV meds. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Rubbing Stripper Worried I Have
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Red Spots After Cunilingus Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Vaginal Discharge After Touching Spit Worried I Have HIV
- Vomiting After Sex With Hooker Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.